# SDR UALA2013031501586

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 39,737 hours, 16,081 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 263
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN. AT FL 360.  BUMP IN FLIGHT PATH WITH FAULT.  REPLACED ELAC 1, OPS CHECK OK PER MM 27-93-00-710-001A AND ACCOMPLISHED CAT III CHECK, ALL OK.
